Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


advice
Jun 3, 2006

Hi Dr Young, i always read your answer to the uqestion and i think that you are doing wondelfull work to give answer to those people who need it like me. Dr. Young I always suffer from allergies, but this spring is being really bad, i have running nose, and congestion on my nose, i just wondering if is there any king of medicine under the counter that i can take, my vl is undectatable and cd 280, i have being one 2 months in treatment is start with vl 54.000 and cd 140 im taking Combivir and viramune, i just want to know if i can take something under the counter for my allergies that doesn't affect my regimen. Also i want to ask you if is ok to take a natural multivitamin which contain ginger and astralagus. as always I apprecciated your answer, fondly , Spanish

Response from Dr. Young

Thanks for your post and kind words.

In the short term, it's fine to take over-the-counter allergy remedies and multivitamins (I advise avoiding high dose vitamin C, garlic and St. Johns wort).

Hope this helps, BY



Previous
Treatment or not
Next
HIV Medication Side Effects Suggestions

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement